# SDR C77A20130518002

- Difficulty date: May 18, 2013
- Submitted: May 18, 2013
- Operation: Air carrier
- Aircraft: N604CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000181
- Aircraft time: 15,209 hours, 8,857 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: 28010121
- Part serial: L0639
- Condition: Corroded
- Location: Lt Mlg
- Part time: 15,209 hours, 8,857 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG SHOCK STRUT-RETRACT ACTUATOR AFT ATTACH LUG OTBD SURFACE HAS CORROSION ON 90 PERCENT OF THE CIRCUMFRANCE OF THE LUG BORE, WIDTH OF 0.210" D= 0.005".  MACHINED SURFACE TO A MAX DEPTH OF 0.020", FLAP PEEN AND CADMIUM PLATE IAW ED-LLI-10-0040, REV 2 AND MIL-STD-865.
